# SDR ASAA2015071012554

- Difficulty date: July 10, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 68,410 hours, 45,294 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 007004201
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ATTACH FRAME, P/N 007-00420-10 AT FS 500B BETWEEN STRS 2 AND 3 LT IS CRACKED AT FASTENER HOLE.  ACFT GROUNDED.  R & R SHEAR TIE IAW SRM 51-40-02-0G-0 PARA 4.
